Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Experiencing extreme fatigue, dizziness during afternoons. Due to taking Ramipril?

I am taking Ramipril 5 mg. I am experiencing periods of extreme fatique which last for up to two hours and then disappear, always in the middle of the day to late afternoon. In addition, periods of dizziness: blood pressure has recently dropped to around 145/84 (it was at one time 166/96). Could the fatigue be due to the Ramipril?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Have read your query, ramipril does affect the nervous system causing some side effects of headache, dizziness, and lightheadedness in 2% to 5% of patients and fatigue occur in 2% of patients. If it is affecting you will recommend you to consult your physician for dose modifications. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor